# SDR IPXA2025041403757

- Difficulty date: April 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536119
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- MCD FLOOR PANEL 242XCF HAS GOUGES AND EDGE DAMAGE.FABRICATED MCD FLOOR PANEL 242XCF, IAW UPS SREO: B757-9692-REQ 001.VERIFIED FABRICATION OF MCD FLOOR PANEL 242XCF. AUDIT COMPLETE.
